# SDR SIMA20151029003

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 31,981 hours, 22,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Unsecure
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLASHLIGHT HOLDER NOT SECURING LIGHT IN PLACE.  DEFERRED FIRST OFFICERS FLASHLIGHT HOLDER IAW MEL 25-15.  R & R FIRST OFFICERS FLASHLIGHT & CRADLE ASSEMBLY IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.  MEL RESTORED.
